# SDR COMA0110140

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1252
- Aircraft time: 23,056 hours, 23,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027875001
- Part serial: NA
- Condition: Dented
- Location: Fuselage Ctr Sec
- Part time: 23,056 hours, 23,995 cycles
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DENT ON RIGHT SIDE OF FUSELAGE BETWEEN FRAME 18 AND FRAME 19 AFTER DEBRIS STRUCK RIGHT PROPELLER.DAMAGED AREA WAS CUT OUT. FILLER AND DOUBLER WERE FABRICATED AND INSTALLED. WORK DONE IN ACCORDANCE WITH EMBRAER STRUCTURES REPAIR MANUAL CHAPTER 53-00-01.
